Alert archive / Puerto Rico / Small Craft Advisories in 2017

Small Craft Advisory 10, NWS JSJ

February 22, 2017

NWS JSJ issued this small craft advisory at Feb 22, 2017, 2:01 PM CST. It took effect at Feb 23, 2017, 12:00 PM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2017, 2:01 PM CST (20:01 UTC)
In effect from
Feb 23, 2017, 12:00 PM CST
Expired
Feb 25, 2017, 6:00 AM CST
In force
42 hr
Issued by
NWS JSJ

The text

As transmitted.

362 
WHCA72 TJSJ 222001
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
401 PM AST WED FEB 22 2017

...NORTHERLY SWELL TO ENTER THE NORTHERN MOST ATLANTIC WATERS THURSDAY NIGHT...

.A NORTHERLY SWELL AND INCREASING WINDS FROM THE EAST WILL BRING 7
FOOT SEAS TO THE NORTHERN MOST PORTION OF THE ATLANTIC WATERS
BEGINNING THURSDAY NIGHT.

AMZ710-230415-
/O.NEW.TJSJ.SC.Y.0010.170224T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
401 PM AST WED FEB 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THURSDAY TO 8 AM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 PM THURSDAY TO 7 AM AST
SATURDAY. 

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
811 
WHCA72 TJSJ 230105
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
905 PM AST WED FEB 22 2017

...NORTHERLY SWELL TO ENTER THE NORTHERN MOST ATLANTIC WATERS
THURSDAY NIGHT...

.A NORTHERLY SWELL AND INCREASING WINDS FROM THE EAST WILL BRING
7 FOOT SEAS TO THE NORTHERN MOST PORTION OF THE ATLANTIC WATERS
BEGINNING THURSDAY AFTERNOON.

AMZ710-230915-
/O.EXT.TJSJ.SC.Y.0010.170223T1800Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
905 PM AST WED FEB 22 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THURSDAY TO 8 AM
AST SATURDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
183 
WHCA72 TJSJ 230801
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
401 AM AST THU FEB 23 2017

...NORTHERLY SWELL TO ENTER THE NORTHERN MOST ATLANTIC WATERS
THURSDAY NIGHT...

.A NORTHERLY SWELL AND INCREASING WINDS FROM THE EAST WILL BRING
7 FOOT SEAS TO THE NORTHERN MOST PORTION OF THE ATLANTIC WATERS
BEGINNING THURSDAY AFTERNOON.

AMZ710-231615-
/O.CON.TJSJ.SC.Y.0010.170223T1800Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
401 AM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM AST SATURDAY...

* WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR
SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE 
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY 
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$
606 
WHCA72 TJSJ 231446
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1046 AM AST THU FEB 23 2017

...NORTHERLY SWELL TO ENTER THE NORTHERN MOST ATLANTIC WATERS
LATER THIS AFTERNOON...

.A NORTHERLY SWELL AND INCREASING WINDS FROM THE EAST WILL BRING
7 FOOT SEAS TO THE NORTHERN MOST PORTION OF THE ATLANTIC WATERS
BEGINNING THIS AFTERNOON.

AMZ712-715-741-232300-
/O.EXB.TJSJ.SC.Y.0010.170224T1800Z-170225T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
1046 AM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 PM TO 8 PM AST FRIDAY. 

* WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-232300-
/O.CON.TJSJ.SC.Y.0010.170223T1800Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1046 AM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM AST SATURDAY...

* WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
736 
WHCA72 TJSJ 232001
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
401 PM AST THU FEB 23 2017

...NORTHERLY SWELL AFFECTING THE NORTHERN MOST ATLANTIC WATERS...

.A NORTHERLY SWELL IN CAUSING 7 FOOT SEAS ACROSS THE NORTHERN 
MOST PORTION OF THE LOCAL OFFSHORE ATLANTIC WATERS. SEAS EXPECTED
TO REACH 7 FEET ACROSS THE NEARSHORE WATERS ON FRIDAY AFTERNOON.

AMZ710-240415-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
401 PM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
SATURDAY...

* WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-741-240415-
/O.CON.TJSJ.SC.Y.0010.170224T1800Z-170225T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
401 PM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM AST
FRIDAY...

* WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
175 
WHCA72 TJSJ 232009 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
409 PM AST THU FEB 23 2017

...NORTHERLY SWELL AFFECTING THE NORTHERN MOST ATLANTIC WATERS...

.A NORTHERLY SWELL IS CAUSING 7 FOOT SEAS ACROSS THE NORTHERN 
MOST PORTION OF THE LOCAL OFFSHORE ATLANTIC WATERS. SEAS EXPECTED 
TO REACH 7 FEET ACROSS THE NEARSHORE WATERS ON FRIDAY AFTERNOON.

AMZ710-240815-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
409 PM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
SATURDAY...

* WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-741-240815-
/O.CON.TJSJ.SC.Y.0010.170224T1800Z-170225T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
409 PM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM AST
FRIDAY...

* WINDS...EAST TO SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
573 
WHCA72 TJSJ 240124
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
924 PM AST THU FEB 23 2017

...NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS...

.A NORTHERLY SWELL IS CAUSING 7 FOOT SEAS ACROSS THE LOCAL 
OFFSHORE ATLANTIC WATERS. SEAS EXPECTED TO REACH 7 FEET ACROSS THE
NEARSHORE WATERS AND LOCAL PASSAGES ON FRIDAY.

AMZ722-240930-
/O.EXB.TJSJ.SC.Y.0010.170224T1200Z-170225T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
924 PM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 AM TO 8 PM AST FRIDAY. 

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-240930-
/O.EXB.TJSJ.SC.Y.0010.170224T1200Z-170225T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
924 PM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 2 AM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 2 AM AST
SATURDAY. 

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-240930-
/O.EXT.TJSJ.SC.Y.0010.170224T1200Z-170225T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
924 PM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM FRIDAY TO 2 AM
AST SATURDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-240930-
/O.EXT.TJSJ.SC.Y.0010.170224T1200Z-170225T0000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
924 PM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 8 PM AST
FRIDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-240930-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
924 PM AST THU FEB 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
SATURDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
715 
WHCA72 TJSJ 240752
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
352 AM AST FRI FEB 24 2017

...NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND LOCAL 
PASSAGES...

.A NORTHERLY SWELL IS CREATING HAZARDOUS SEAS BETWEEN 7 TO 9 FEET
ACROSS THE LOCAL OFFSHORE ATLANTIC WATERS. SEAS AREA EXPECTED TO 
NEAR 7 FEET ACROSS PORTIONS OF THE NEARSHORE WATERS AND LOCAL 
PASSAGES TODAY.

AMZ710-241600-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
352 AM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
SATURDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-241600-
/O.CON.TJSJ.SC.Y.0010.170224T1200Z-170225T0000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
352 AM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM AST THIS EVENING...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-742-241600-
/O.CON.TJSJ.SC.Y.0010.170224T1200Z-170225T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
352 AM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM AST SATURDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
895 
WHCA72 TJSJ 241154
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
754 AM AST FRI FEB 24 2017

...NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND LOCAL
PASSAGES...

.A NORTHERLY SWELL IS CREATING HAZARDOUS SEAS BETWEEN 7 TO 9 FEET
ACROSS THE LOCAL OFFSHORE ATLANTIC WATERS. SEAS AREA EXPECTED TO
NEAR 7 FEET ACROSS PORTIONS OF THE NEARSHORE WATERS AND LOCAL
PASSAGES TODAY.

AMZ715-722-242000-
/O.EXT.TJSJ.SC.Y.0010.170224T1200Z-170225T0200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
754 AM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM AST THIS
EVENING...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-742-242000-
/O.CON.TJSJ.SC.Y.0010.170224T1200Z-170225T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
754 AM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
SATURDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-242000-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
754 AM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
SATURDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
036 
WHCA72 TJSJ 241946
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
346 PM AST FRI FEB 24 2017

...NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND LOCAL
PASSAGES...

.A NORTHERLY SWELL IS CAUSING HAZARDOUS SEAS ACROSS THE LOCAL 
WATERS.

AMZ715-722-250200-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
346 PM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM AST THIS
EVENING...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-742-250400-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
346 PM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
SATURDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-250400-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
346 PM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
SATURDAY...

* WINDS...SOUTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...BETWEEN 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
710 
WHCA72 TJSJ 250118
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
918 PM AST FRI FEB 24 2017

...SUBSIDING NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND 
LOCAL PASSAGES...

.A NORTHERLY SWELL IS CAUSING HAZARDOUS SEAS ACROSS THE LOCAL
WATERS.

AMZ715-722-250230-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
918 PM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM AST THIS
EVENING...

* WINDS...SOUTHEAST 5 TO 10 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-742-250600-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
918 PM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
SATURDAY...

* WINDS...SOUTHEAST 5 TO 10 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-250930-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
918 PM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
SATURDAY...

* WINDS...SOUTHEAST 5 TO 10 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
324 
WHCA72 TJSJ 250259
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1059 PM AST FRI FEB 24 2017

...SUBSIDING NORTHERLY SWELL AFFECTING THE ATLANTIC WATERS AND
LOCAL PASSAGES...

.A NORTHERLY SWELL IS CAUSING HAZARDOUS SEAS ACROSS THE LOCAL
WATERS.

AMZ712-741-742-250600-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1059 PM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
SATURDAY...

* WINDS...SOUTHEAST 5 TO 10 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-251100-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1059 PM AST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
SATURDAY...

* WINDS...SOUTHEAST 5 TO 10 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
024 
WHCA72 TJSJ 250810
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
410 AM AST SAT FEB 25 2017

...SUBSIDING NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC
WATERS...

.A NORTHERLY SWELL IS CAUSING HAZARDOUS SEAS ACROSS THE LOCAL
ATLANTIC WATERS.

AMZ710-251200-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-170225T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
410 AM AST SAT FEB 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS
MORNING...

* WINDS...SOUTHEAST 5 TO 10 KNOTS.

* WAVES/SEAS...BETWEEN 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR SEA OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 11:47 AM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Feb 22, 11:47 AM CST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
147 PM AST Wed Feb 22 2017

.SYNOPSIS...A seasonable weather pattern is expected to prevail
during the next several days with passing showers across windward
areas followed by limited afternoon convection across the western
quadrant of Puerto Rico each day. Above normal temperatures are
likely by the end of the week and into the upcoming weekend.

&&

.DISCUSSION...Partly cloudy skies and brief passing showers along
the coastal areas of northeast Puerto Rico as well as the USVI
prevailed during the morning hours and early in the afternoon.
Temperatures were generally in the low to mid 80s under a
northeasterly wind flow at 15 mph.

A seasonable weather pattern will continue to prevail across
the local islands through early next week under a building mid
level ridge and near normal precipitable water. In fact, the
day with the best moisture advection is tomorrow during mid
day. Latest guidance suggests that precipitable water may reach
the above normal range on Monday. However, through the forecast
period the mid levels will remain dry. At lower levels, the
northeast winds will continue to prevail through tonight becoming
southeast Thursday morning as a surface low prevails across the
southwest Atlantic and a surface high north of the area shifts
further east.

Therefore under the aforementioned pattern, continue to expect
trade wind showers in the morning and evening hours followed by
limited afternoon convection. The southerly wind flow will likely
to result in above normal temperatures along the northern slopes
of Puerto Rico Thursday and into the upcoming weekend.

&&

.AVIATION...Mostly VFR conditions expected across the local
flying area for the next 24 hours. Some light and brief showers
can be expected in the vicinity of the terminals tonight. Low
level winds are expected to be from the NE to ENE after 22/22Z
at about 10 KT.

&&

.MARINE...A gradual increase in winds and seas is expected later
today and for the rest of the week with seas up to 7 feet expected
to approach the offshore Atlantic waters by Thursday and Friday
due to pulses from a northerly swell. The increasing winds and
seas will again cause the risk of rip currents to become high
Thu night and into Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  73  87  73  87 /  30  30  20  20
STT  74  85  73  82 /  40  40  20  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&

71/23
Hazardous weather outlook, Feb 22, 4:01 AM CST, 10 hours before
Perspectivas sobre condiciones peligrosas del tiempo
Servicio Nacional de Meteorologia San Juan PR
503 AM AST miercoles 22 de febrero de 2017

AMZ710>745-PRZ001>013-230915-
San Juan y vecindad-noreste-sureste-este interior-
norte central-interior central- Ponce y vecindad-Noroeste-
oeste interior-Mayaguez y vecindad-suroeste-Culebra-Vieques-
Aguas costeras y lejos de la costa del Atlantico y aguas
costeras del Caribe-
503 AM AST miercoles 22 de febrero de 2017

Esta perspectiva sobre las condiciones del tiempo peligrosas es para
Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...hoy y esta noche

.Corrientes submarinas...existe un riesgo moderado de corrientes
submarinas para la playas del norte de Puerto Rico y Culebra.

.Dias dos a siete...jueves a martes

Un riesgo moderado de corrientes submarinas continuara durante el
resto la semana laboral a traves de la costa del Atlantico de Puerto
Rico y Culebra.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se
les exhorta a los observadores individuales a reportar corrientes
submarinas al Servicio Nacional de Meteorologia en San Juan.

AMZ715-725-VIZ001-002-230915-
San Tomas, San John e islas adyacentes-
Santa Cruz-Aguas cerca de la costa del Atlantico y aguas costeras
adyacentes del Caribe-
503 AM AST miercoles 22 de febrero de 2017

Esta perspectiva sobre las condiciones del tiempo peligrosas es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...hoy y esta noche

.Corrientes submarinas...existe un riesgo moderado de corrientes
submarinas para las playas del norte de San Tomas.

.Dias dos a siete...jueves a martes

Un riesgo moderado de corrientes submarinas continuara durante el
resto de la semana laboral a traves del las costas del Atlantico de
San Tomas.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se
les exhorta a los observadores individuales a reportar corrientes
submarinas al Servicio Nacional de Meteorologia en San Juan.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 7:53 PM CSTRip Current StatementJSJ7 hr

Nearby

Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.